• subie's Avatar

    subie started following

  • subie's Avatar

    subie shared an experience

    Side Effects: After 10 years in April,I am still having new problems occur. Severe dry eyes. Neuropathy has really gotten worse. Waiting to get cervical cancer which the oncologist said would be this year..problem being I have not had a hysterectomy slam told because of all scar tissue they might hit something that they’re not suppose to. How do we stop living in fear?

    1 Comment
    • geekling1's Avatar
      geekling1

      Take a deep breath in. Let it go. Take another. Let it go. Keep repeating, at least, until you calm yourself.

      Trust me when I say I am no happy camper but we are alive so we must continue. Better to go on without the cancer.

      I havent had a hysterectomy. Why would you consider one?

      I think it is high time you sought an independent second opinion from someone both unrelated to your current doc and who admits he or she is no prophet and is unable to make predictions of disease.

      My experience was more than a decade ago and I am still a long way from "normal".

      Have faith. Have patience. Be proactive in supporting both body and soul. Best wishes.

      5 months ago
  • subie's Avatar

    subie asked a questionAnal Cancer

    Dry Eyes

    4 answers
    • geekling1's Avatar
      geekling1

      What sort of drugs are they giving you?

      You are very lucky the doctor was on top of this. An X had his retina detach because his eyes got so dry with drugs the docs were giving him. It has been multiple operations. Last time I saw him he still could not see well out of the periphery of his right eye.

      He has gorgeous ice blue eyes. His vision was once 20/20. This happened to him while he was taking the medicines.

      Best wishes for easy healing.

      over 1 year ago
    • subie's Avatar
      subie

      There are 5 layers to the cornea. When I awoke one morning, the pain was unbearable and vision distorted. I immediately went to the eye Dr. He had to numb the eye with drops 3 times and place a bandage contact lens for 3 days. I used zylet antibiotics for the eyes and optifresh preservative free advanced lubricating drops in the day and the pm for night which is very thick. After 4 months my vision is 20/25 which I will accept. I have been on restasis but it does not work until 6 months to a year of using so in August they will put the plugs in. He said it is because of chemo, also eyelashes starting to turn. This is 9 years after chemo and still side effects are coming. Geekling, my moms eye completely ruptured which had to be removed due to chemo and she did have radiation to her face. I lost her to cancer,father 9 weeks later and I was diagnosed 3 months after losing both of them. It is still a journey everyday but grateful that I am still here.

      over 1 year ago
    • LiveWithCancer's Avatar
      LiveWithCancer

      Wow, subie, i have no ideas at all, but bless your heart for what all you have gone through and are going through. A journey indeed!!! I am grateful you are still here, too!

      over 1 year ago
  • subie's Avatar

    subie started following

    Question: Dry Eyes

  • subie's Avatar

    subie asked a questionAnal Cancer

    Has anyone experienced dryness of eyes after chemo/rad. I just suffered from a corneal erosion and thought it could be related.

    • geekling1's Avatar
      geekling1

      It really depends on what chemotherapy you were given.

      An X had his cornea detach. It was a possibility which the manufacturer mentioned but his doctor forgot to note.

      You ought to talk with your doctor. You can request a copy of the drug insert papers and read all the warnings yourself.

      All medicine is somehow a tradeoff, isnt it? Better this than anal cancer, yes?

      over 1 year ago
  • subie's Avatar